# SDR SWAA2023041728125

- Difficulty date: April 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 49,637 hours, 28,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE INTERIOR EMERGENCY LIGHTS INOP<[01] R&R FWD R/H EMERGENCY LIGHT CHARGER ASSEMBLY AND BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD
